MAUDE Adverse Event Report: TOMTEC IMAGING SYSTEMS GMBH TOMTEC-ARENA TTA2; IMAGE REVIEW AND QUANTIFICATION SOFTWARE

TOMTEC IMAGING SYSTEMS GMBH TOMTEC-ARENA TTA2; IMAGE REVIEW AND QUANTIFICATION SOFTWARE
Model Number TTA2
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A thorough evaluation of this event will be included in a follow-up report upon investigation completion.
 
Event or Problem Description
A customer reported measurement data can appear from a previous study onto a new study if an error message appears during launch while using the tomtec-arena tta 2.This event occurred during a research study.There was no injury or clinical use associated with this event.
 
Additional Manufacturer Narrative
This action was reported to fda per 21 cfr part 806 on 10/2/2019.Reference corrections and removal report number (b)(4).
 
Additional Manufacturer Narrative
This action was reported to fda per 21 cfr part 806.Reference corrections and removal report number 8043836-10/02/19-001-c.
 
Additional Manufacturer Narrative
A thorough technical investigation was performed which included evaluation of workflow details, a software design issue was determined to be to cause and a solution has been included in a newly released software revision.

Brand Name
TOMTEC-ARENA TTA2
Common Device Name
IMAGE REVIEW AND QUANTIFICATION SOFTWARE
Manufacturer (Section D)
TOMTEC IMAGING SYSTEMS GMBH
edisonstrasse 6
unterschleissheim, 85716
GM  85716
MDR Report Key9086360
Report Number8043836-2019-00001
Device Sequence Number2298528
Product Code LLZ
UDI-Device Identifier04260361440143
UDI-Public(01)04260361440143(11)161028(10)20.14
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTTA2
Device Lot Number20.14
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer05/29/2019
05/29/2019
05/29/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/12/2019
12/20/2019
05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
8043836-10/02/19-001-C
Patient Sequence Number1